# SDR P4YA2012101200001

- Difficulty date: October 12, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8103
- Aircraft serial: 373
- Aircraft time: 32,983 hours, 42,490 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Part number: 7003652611
- Part serial: 95102478
- Condition: Failed
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE AUTOPILOT DISPLAY WENT BLACK (ID-802) AND COULD SMELL BURNING WIRE. R & R NR 1 ID-802 ADVISORY DISPLAY.
